# SDR 2007UALA02143

- Difficulty date: June 19, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 61,462 hours, 9,965 cycles
- Engine: Pwa PW4060
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: No Test
- Location: Thrust Manage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO LAND THREE DISPLAYED NO MALFUNCTION NOTED.   [07-20-07]  MCDP CODE "SLAT SW-FCC L", ACP MM 22-00-03 & CAT III CHK PER MM 22-10-00, THRUST MANAGEMENT COMPUTER FAILED TEST. RPL TMC PER MM 22-31-01, OP CK GOOD.  AC REMAINS IN CAT III STATUS .
